# SDR DALA2024040504128

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 92,288 hours, 38,917 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Stator Vane
- Part number: 3800035120
- Part serial: 0320
- Condition: Failed
- Location: Vsv
- Part time: 84,689 hours, 30,837 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

SHIP 654- IFFO/DIV/DE - FLIGHT DIVERTED TO MCI DUE TO LEFT ENGINE STATOR MESSAGE FOLLOWED BY ENGINE SHUTDOWN. CORRECTIVE ACTION: T/S FOUND MSGS DIS/EEC, EEC, P351-17 AND 275-27. REPLACED THE VSV ACTUATOR, #1 EEC, AND RELAY K10519. FOUND BROKEN WIRE AT SOCKET #1 OF BASE D5700 OF RELAY K10519, REPLACED SOCKET.
